Scholion.ai

Admissible estimators of a multivariate normal mean vector when the scale is unknown

Y Maruyama, W E Strawderman

Biometrika · 2021 · Volume 108 · Issue 4

DOI: 10.1093/biomet/asaa102

Abstract

We study admissibility of a subclass of generalized Bayes estimators of a multivariate normal vector in the case where the variance is unknown, under scaled quadratic loss. Minimaxity is established for some of these estimators.

Enable JavaScript for citation tools and additional paper interactions.